Alert archive / Indiana / Wind Advisories in 2025

Wind Advisory 5, NWS Northern Indiana

December 27, 202524 counties in Indiana; 8 counties in Ohio; 5 counties in Michigan

NWS Northern Indiana issued this wind advisory at Dec 27, 2025, 1:44 PM EST for 24 counties in Indiana; 8 counties in Ohio; 5 counties in Michigan. It took effect at Dec 28, 2025, 8:00 PM EST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Dec 27, 2025, 1:44 PM EST (18:44 UTC)
In effect from
Dec 28, 2025, 8:00 PM EST
Expired
Dec 29, 2025, 5:52 PM EST
In force
22 hr
Issued by
NWS Northern Indiana
All 37 counties

Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, Kosciusko County, IN, LaGrange County, IN, LaPorte County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Saint Joseph County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Berrien County, MI, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 27 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 6.7 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2025-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2025-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

741 
WWUS73 KIWX 271844
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
144 PM EST Sat Dec 27 2025

INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204-
216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-281245-
/O.NEW.KIWX.WI.Y.0005.251229T0600Z-251230T0000Z/
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-Eastern St.
Joseph IN-Northern Kosciusko-Southern La Porte-Western St. Joseph
IN-Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale-
Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
144 PM EST Sat Dec 27 2025 /1244 PM CST Sat Dec 27 2025/

...WIND ADVISORY IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 7 PM EST 
/6 PM CST/ MONDAY...

* WHAT...West winds 25 to 35 mph with gusts of 45 to 50 mph expected.

* WHERE...Portions of northern Indiana, southwest Michigan, and 
  northwest Ohio.

* WHEN...From 1 AM EST /midnight CST/ to 7 PM EST /6 PM CST/ Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Brown
8 follow-up statements
382 
WWUS73 KIWX 280301
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
1001 PM EST Sat Dec 27 2025

INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204-
216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-281315-
/O.CON.KIWX.WI.Y.0005.251229T0600Z-251230T0000Z/
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-Eastern St.
Joseph IN-Northern Kosciusko-Southern La Porte-Western St. Joseph
IN-Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale-
Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
1001 PM EST Sat Dec 27 2025 /901 PM CST Sat Dec 27 2025/

...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 7 
PM EST /6 PM CST/ MONDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Portions of northern Indiana, southwest Michigan, and 
  northwest Ohio.

* WHEN...From 1 AM EST /midnight CST/ to 7 PM EST /6 PM CST/ Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Skip
354 
WWUS73 KIWX 280449
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
1149 PM EST Sat Dec 27 2025

INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204-
216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-281515-
/O.NEW.KIWX.FG.Y.0011.251228T0449Z-251228T1500Z/
/O.CON.KIWX.WI.Y.0005.251229T0600Z-251230T0000Z/
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-Eastern St.
Joseph IN-Northern Kosciusko-Southern La Porte-Western St. Joseph
IN-Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale-
Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
1149 PM EST Sat Dec 27 2025 /1049 PM CST Sat Dec 27 2025/

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EST /9 AM CST/ SUNDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 7 
PM EST /6 PM CST/ MONDAY...

* WHAT...For the Dense Fog Advisory, visibility one quarter mile or 
  less in dense fog. For the Wind Advisory, west winds 25 to 35 mph 
  with gusts up to 50 mph expected.

* WHERE...Portions of northern Indiana, southwest Michigan, and 
  northwest Ohio.

* WHEN...For the Dense Fog Advisory, until 10 AM EST /9 AM CST/ 
  Sunday. For the Wind Advisory, from 1 AM EST /midnight CST/ to 7 
  PM EST /6 PM CST/ Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. Low 
  visibility could make driving conditions hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

If driving, slow down, use your headlights, and leave plenty of 
distance ahead of you.

&&

$$

Skip
932 
WWUS73 KIWX 280846
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
346 AM EST Sun Dec 28 2025

INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204-
216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-282100-
/O.EXT.KIWX.WI.Y.0005.251229T0100Z-251230T0000Z/
/O.CON.KIWX.FG.Y.0011.000000T0000Z-251228T1500Z/
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-Eastern St.
Joseph IN-Northern Kosciusko-Southern La Porte-Western St. Joseph
IN-Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale-
Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
346 AM EST Sun Dec 28 2025 /246 AM CST Sun Dec 28 2025/

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST /9 AM CST/ 
THIS MORNING...
...WIND ADVISORY NOW IN EFFECT FROM 8 PM EST /7 PM CST/ THIS EVENING 
TO 7 PM EST /6 PM CST/ MONDAY...

* WHAT...For the Dense Fog Advisory, visibility one quarter mile or 
  less in dense fog. For the Wind Advisory, west winds 20 to 30 mph 
  with gusts up to 50 mph expected.

* WHERE...Portions of northern Indiana, southwest Michigan, and 
  northwest Ohio.

* WHEN...For the Dense Fog Advisory, until 10 AM EST /9 AM CST/ this 
  morning. For the Wind Advisory, from 8 PM EST /7 PM CST/ this 
  evening to 7 PM EST /6 PM CST/ Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. Low 
  visibility could make driving conditions hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

If driving, slow down, use your headlights, and leave plenty of 
distance ahead of you.

&&

$$

Skip
787 
WWUS73 KIWX 280923
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
423 AM EST Sun Dec 28 2025

INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204-
216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-282130-
/O.CAN.KIWX.FG.Y.0011.000000T0000Z-251228T1500Z/
/O.CON.KIWX.WI.Y.0005.251229T0100Z-251230T0000Z/
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-Eastern St.
Joseph IN-Northern Kosciusko-Southern La Porte-Western St. Joseph
IN-Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale-
Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
423 AM EST Sun Dec 28 2025 /323 AM CST Sun Dec 28 2025/

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM EST /7 PM CST/ THIS 
EVENING TO 7 PM EST /6 PM CST/ MONDAY...
...DENSE FOG ADVISORY IS CANCELLED...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Portions of northern Indiana, southwest Michigan, and 
  northwest Ohio.

* WHEN...From 8 PM EST /7 PM CST/ this evening to 7 PM EST /6 PM 
  CST/ Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Skip
011 
WWUS73 KIWX 281954
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
254 PM EST Sun Dec 28 2025

INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204-
216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-291400-
/O.CON.KIWX.WI.Y.0005.251229T0100Z-251230T0000Z/
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-Eastern St.
Joseph IN-Northern Kosciusko-Southern La Porte-Western St. Joseph
IN-Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale-
Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
254 PM EST Sun Dec 28 2025 /154 PM CST Sun Dec 28 2025/

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM EST /7 PM CST/ THIS 
EVENING TO 7 PM EST /6 PM CST/ MONDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. 
  Wind gusts will be stronger at the Lake Michigan shoreline.

* WHERE...Portions of northern Indiana, southwest Michigan, and 
  northwest Ohio.

* WHEN...From 8 PM EST /7 PM CST/ this evening to 7 PM EST /6 PM 
  CST/ Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Temperatures falling below freezing tonight 
  in a matter of hours may result in a flash freeze of wet surfaces.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Brown
669 
WWUS73 KIWX 290748
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
248 AM EST Mon Dec 29 2025

INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204-
216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-292000-
/O.CON.KIWX.WI.Y.0005.000000T0000Z-251230T0000Z/
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-Eastern St.
Joseph IN-Northern Kosciusko-Southern La Porte-Western St. Joseph
IN-Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale-
Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
248 AM EST Mon Dec 29 2025 /148 AM CST Mon Dec 29 2025/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS 
EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Portions of northern Indiana, southwest Michigan, and 
  northwest Ohio.

* WHEN...Until 7 PM EST /6 PM CST/ this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Rapidly falling temperatures will cause flash 
  freezing conditions early this morning including the possibility 
  of ice forming on roads. Drifting snow is likely to develop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Skip
509 
WWUS73 KIWX 291920
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
220 PM EST Mon Dec 29 2025

INZ012>015-020-022>024-116-203-216-292030-
/O.CAN.KIWX.WI.Y.0005.000000T0000Z-251230T0000Z/
Starke-Pulaski-Marshall-Fulton IN-White-Cass IN-Miami-Wabash-
Northern Kosciusko-Southern La Porte-Southern Kosciusko-
220 PM EST Mon Dec 29 2025 /120 PM CST Mon Dec 29 2025/

...WIND ADVISORY IS CANCELLED...

Wind gusts have subsided below 45 mph. Westerly wind gusts of 30-35 
mph persist into the evening which can result in areas of blowing 
snow. Wind gusts fall at or below 25 mph after midnight.

$$

INZ005>009-017-018-025>027-032>034-103-104-204-MIZ078>081-177-277-
OHZ001-002-004-005-015-016-024-025-300000-
/O.CON.KIWX.WI.Y.0005.000000T0000Z-251230T0000Z/
Elkhart-Lagrange-Steuben-Noble-De Kalb-Whitley-Allen IN-
Huntington-Wells-Adams-Grant-Blackford-Jay-Northern La Porte-
Eastern St. Joseph IN-Western St. Joseph IN-Cass MI-St. Joseph MI-
Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
220 PM EST Mon Dec 29 2025 /120 PM CST Mon Dec 29 2025/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS 
EVENING...

* WHAT...West winds 20 to 25 mph with gusts of 45 to 50 mph.

* WHERE...Portions of northern Indiana, southwest Michigan, and 
  northwest Ohio.

* WHEN...Until 7 PM EST /6 PM CST/ this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Blowing snow will continue to result in 
  highly variable travel conditions. Occasional wind gusts to 50 mph 
  continue to be recorded along and east of I-69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Brown
912 
WWUS73 KIWX 292252
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
552 PM EST Mon Dec 29 2025

INZ005>009-017-018-025>027-032>034-103-104-204-MIZ078>081-177-277-
OHZ001-002-004-005-015-016-024-025-300000-
/O.CAN.KIWX.WI.Y.0005.000000T0000Z-251230T0000Z/
Elkhart-Lagrange-Steuben-Noble-De Kalb-Whitley-Allen IN-
Huntington-Wells-Adams-Grant-Blackford-Jay-Northern La Porte-
Eastern St. Joseph IN-Western St. Joseph IN-Cass MI-St. Joseph MI-
Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
552 PM EST Mon Dec 29 2025 /452 PM CST Mon Dec 29 2025/

...WIND ADVISORY IS CANCELLED...

Wind gusts have dropped below advisory criteria.  The wind advisory 
has been cancelled. However, west to northwest winds gusting to 25 
to 35 mph this evening will continue to result in areas of blowing 
and drifting snow and hazardous travel conditions, especially in 
association with ongoing lake effect snow showers.

$$

Marsili

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Dec 27, 11:26 AM EST, 2 hours 18 minutes earlier. Its key messages:

  • Unseasonably mild Sunday with highs around 60 to 65.
  • SPC has a marginal risk for severe thunderstorms Sunday south of the toll road.
  • Turning sharply colder Sunday night with a flash freeze with lows near 20.
  • Very cold Monday through Saturday with highs mainly in the 20s. Wind chill temperatures will frequently range from 10 below zero to 10 above.
Area forecast discussion, Dec 27, 11:26 AM EST, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
1126 AM EST Sat Dec 27 2025

.KEY MESSAGES...

- Unseasonably mild Sunday with highs around 60 to 65.

- SPC has a marginal risk for severe thunderstorms Sunday south
  of the toll road.

- Turning sharply colder Sunday night with a flash freeze with
  lows near 20.

- Very cold Monday through Saturday with highs mainly in the
  20s. Wind chill temperatures will frequently range from 10
  below zero to 10 above.

&&

.DISCUSSION...
Issued at 357 AM EST Sat Dec 27 2025

A very active pattern is ahead through early next week. This
pattern includes a wide variety of weather composed of a chance
for strong to possibly severe storms with isolated tornados
Sunday, a flash freeze early Monday, and very cold temperatures
accompanied by wind chills through the week to end the year
2025 and to begin 2026. Very moist air will stream northeast
into the forecast area this weekend. Precipitable water values
will approach 1.50 inches which is around a inch above normals.
High shear/low topped convection is expected Sunday. Storms will
be capable of marginally severe gusty winds to 50 mph and
locally heavy rainfall. Rainfall amounts by Monday evening
should be around an inch. Antecedently dry conditions do not
favor flooding. Grounds may still remain at least partially
frozen due to the recent anomalously cold weather the past few
weeks. Some minor ponding of water is likely where rainfall
amounts are higher.

The cold front is expected to reach the area around midnight
Sunday night and race east. Strong gusty winds will be
associated with the passage of the front and behind the front.
Flash freeze conditions are likely by early Monday as the
interval between when the rain ends and when the temperatures
fall below freezing will be small. Monday will be a very
blustery day with wind gusts approaching 50 mph and wind chills
around zero. Current thinking is that cold weather headlines
will not be needed, but the cold weather will be highlighted in
the Hazardous Weather Outlook product and social media products.
Temperatures should remain below freezing the rest of the week.

&&

.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 1125 AM EST Sat Dec 27 2025

Primarily IFR cigs remain locked in within an inversion this
afternoon into this evening, though there could be just enough
mixing for a period of low MVFR this afternoon. Low level southerly
flow then ramps up over an approaching sfc warm front later tonight
into Sunday morning with showers, drizzle and IFR to LIFR
conditions anticipated.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...None.
OH...None.
MI...None.
MARINE...Storm Watch from late Sunday night through Monday afternoon
     for LMZ043-046.

&&

DISCUSSION...Skipper
AVIATION...Steinwedel
Hazardous weather outlook, Dec 27, 6:10 AM EST, 7 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
610 AM EST Sat Dec 27 2025

INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204-
216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-281115-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-
Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-
Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-
Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
610 AM EST Sat Dec 27 2025 /510 AM CST Sat Dec 27 2025/

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Strong to marginally severe thunderstorms are possible Sunday.

Snow showers may create hazardous driving conditions late Sunday
night through Monday night, especially north of Route 6 in far
northern Indiana and southwest Lower Michigan.

Wind gusts up to 50 mph are likely Monday.

Wind chill temperatures will frequently range from 10 below zero to
10 above zero this upcoming week beginning Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ043-046-281115-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
610 AM EST Sat Dec 27 2025

...STORM WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
AFTERNOON...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Watch.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 7:06 PM ESTGale WatchIWX9 hr
Dec 27, 4:03 AM ESTStorm WatchIWX24 hr

Nearby

Wind Advisories in Indiana, 2025Wind Advisories in Ohio, 2025Wind Advisories in Michigan, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.